Journal article icon

Journal article

The Andre-Oort conjecture for the moduli space of Abelian Surfaces

Abstract:
We provide an unconditional proof of the Andr\'e-Oort conjecture for the coarse moduli space $\mathcal{A}_{2,1}$ of principally polarized Abelian surfaces, following the strategy outlined by Pila-Zannier.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0010437X12000589

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
COMPOSITIO MATHEMATICA More from this journal
Volume:
149
Issue:
2
Pages:
204-216
Publication date:
2011-06-20
DOI:
EISSN:
1570-5846
ISSN:
0010-437X
Keywords:
Pubs id:
pubs:189082
UUID:
uuid:1f3a97f4-7064-4846-b3e0-be3fa8c09512
Local pid:
pubs:189082
Source identifiers:
189082
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP